# SDR CA180925007

- Difficulty date: September 21, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 95,084 hours
- Engine: Ge CF680C2A2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: A5211100420301
- Condition: Corroded
- Location: Pax Door
- Component part number: UNKNOWN
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG WHISTLE SOUND FROM RL DOOR IN CRUISE.  AFTER INVESTIGATION INSIDE OF DOOR,FITTING FOUND CORRODED.  FITTING REPLACED. (TC# 20180925007)
